# SDR DALA2021061703303

- Difficulty date: June 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 80,732 hours, 15,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Alignment
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOPERATIVE. CORRECTIVE ACTION: MAINTENANCE FOUND LIGHT ASSEMBLY6 LOOSE AND MISALIGNED. RESET LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 1837193)
